# SDR SWAA2018090424744

- Difficulty date: August 23, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 70,430 hours, 41,810 cycles
- System (JASC): 5240 · Service Doors
- Part: Intercostal
- Part number: 141A65243
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR INTERCOSTAL CRACKED BELOW NR 4 WEB BEAM.  R&R INTERCOSTAL IAW SRM AND DWG.
